Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have an entrapped nerve in shoulder area, on tramadol, hydrocod. What now?

I feel like I may have an entrapped nerve in cervical neck - right shoulder area. I m looking for a suggestion as to what type of drug can produce quick relief until I get to the Doctor s office tomorrow. I have prescriptions to Tramadol (50mg) and Hydrocod/APAP (5/325), and have tried both in last two days. Neither has produced any relief. I also have Cyclobenzaprine (5mg). MIGHT I WANT TO TRY THIS??? OR, IF NOT Cyclobenzaprine, then are there other drugs you think might be appropriate???
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response

I have studied your case.

As per your symptoms neck pain can be due to diffuse disc bulge compressing your cervical spine.

Some medication like methylcobalamine with muscle relaxant and analgesic will reduce pain, you can take them consulting your treating doctor.

Also check your vit B12 and vit D3 in your blood.
Hope this helps. Wish you speedy recovery.

Take care
Answered: Mon, 2 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor